EconPapers    
Economics at your fingertips  
 

Stochastic growth with social-status concern: The existence of a unique stable distribution

Liutang Gong, Zhao Xiaojun (), Yunhong Yang and Heng-Fu Zou ()

Journal of Mathematical Economics, 2010, vol. 46, issue 4, 505-518

Abstract: This paper extends Kurz's (1968) growth model to a stochastic growth framework with social-status concern and unbounded production shocks. Using the stochastic monotonicity of a stochastic dynamic system and the methods adopted in Zhang (2007), the existence, uniqueness, and stability of invariant distribution are investigated. Different from the existence of multiple steady states under certainty, it is shown here that there exists a unique stable invariant distribution under uncertainty.

Keywords: Stochastic; growth; Social-status; concern; Multiple; equilibria; Invariant; distribution (search for similar items in EconPapers)
Date: 2010
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (7)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4068(10)00026-1
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Stochastic Growth with the Social-Status Concern: The Existence of a Unique Stable Distribution (2010) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:46:y:2010:i:4:p:505-518

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-04-06
Handle: RePEc:eee:mateco:v:46:y:2010:i:4:p:505-518